Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 248, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 18, 2014, 3:20 AM CDT for Marion County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2014, 3:20 AM CDT (08:20 UTC)
- Expired
- Sep 18, 2014, 4:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marion County, KS
The radar
The Wichita radar (KICT), 93 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS53 KICT 180820
SVRICT
KSC115-180900-
/O.NEW.KICT.SV.W.0248.140918T0820Z-140918T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
320 AM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 400 AM CDT
* AT 317 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF GYPSUM...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARION...DURHAM...TAMPA...LINCOLNVILLE...RAMONA...LOST SPRINGS...
PILSEN AND MARION LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9693 3844 9738 3861 9738 3861 9693
TIME...MOT...LOC 0820Z 309DEG 33KT 3862 9728
HAIL...1.00IN
WIND...60MPH
$$
LAWSON2 follow-up statements
947
WWUS53 KICT 180834
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
334 AM CDT THU SEP 18 2014
KSC115-180900-
/O.CON.KICT.SV.W.0248.000000T0000Z-140918T0900Z/
MARION KS-
334 AM CDT THU SEP 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL 400 AM CDT...
AT 333 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMPA...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARION...LINCOLNVILLE...LOST SPRINGS...PILSEN AND MARION LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9693 3844 9738 3861 9738 3861 9693
TIME...MOT...LOC 0834Z 307DEG 32KT 3854 9713
HAIL...1.00IN
WIND...60MPH
$$
LAWSON602 WWUS53 KICT 180853 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 353 AM CDT THU SEP 18 2014 KSC115-180904- /O.EXP.KICT.SV.W.0248.000000T0000Z-140918T0900Z/ MARION KS- 353 AM CDT THU SEP 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY WILL EXPIRE AT 400 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3829 9693 3844 9738 3861 9738 3861 9693 TIME...MOT...LOC 0854Z 307DEG 32KT 3843 9695 $$ LAWSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 2:50 AM CDT, 30 minutes earlier.
Area forecast discussion, Sep 18, 2:50 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 250 AM CDT THU SEP 18 2014 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 241 AM CDT THU SEP 18 2014 NUMEROUS THUNDERSTORMS ERUPTED OVERNIGHT...ORIENTED IN A NORTHWEST-SOUTHEAST MANNER FROM CENTRAL TO SOUTHEAST KS...ALONG A 900-800MB FRONTAL/CONVERGENCE ZONE. GIVEN ORIENTATION OF THETA-E GRADIENT AND NORTHWEST FLOW ALOFT...THINKING THIS ACTIVITY HAS THE POTENTIAL TO SPREAD SOUTHEAST...AFFECTING AREAS GENERALLY ALONG/EAST OF I-135 DURING THE PREDAWN HOURS THROUGH THIS MORNING. AMPLE ELEVATED INSTABILITY AND EFFECTIVE DEEP LAYER SHEAR WILL PROMOTE SCATTERED STRONG TO SEVERE STORMS. MAIN THREAT WILL BE QUARTER TO POTENTIALLY GOLFBALL SIZE HAIL...ALONG WITH LOCALLY VERY HEAVY RAIN AND LOCALIZED FLOODING GIVEN STORMS TRAINING IN A NORTHWEST TO SOUTHEAST MANOR. HOWEVER...IF A MASSIVE COLD POOL CAN MANAGE TO DEVELOP...THE CONSOLIDATING STORMS COULD DEVELOP INTO A SQUALL LINE...WITH THE MAIN THREATS 60 MPH WINDS. NEVERTHELESS...SEVERE THREAT SHOULD GRADUALLY WANE THIS MORNING...WITH LINGERING ISOLATED THUNDERSTORM CHANCES MAINLY EAST OF I-135 THIS AFTERNOON ALONG THE STALLED BOUNDARY...ALTHOUGH LIKELY NOT WIDESPREAD GIVEN WEAK UPPER SUPPORT. STOUT SOUTHERLY WINDS AND DAYTIME HIGHS IN THE 80S ARE ANTICIPATED FRIDAY...AS LOW PRESSURE APPROACHES FROM THE NORTHWEST. ADK .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 241 AM CDT THU SEP 18 2014 ATTENTION THEN TURNS TO PRECIPITATION CHANCES LATE FRIDAY NIGHT THROUGH SUNDAY EVENING...AS REMNANTS OF THE TROPICAL SYSTEM ODILE APPROACH FROM THE SOUTHWEST...PHASING WITH A TROUGH AND ASSOCIATED COLD FRONT APPROACHING FROM THE NORTHWEST. MUCH UNCERTAINTY STILL EXISTS SURROUNDING THE TIMING/PLACEMENT OF THIS SYSTEM. THE 00Z ECMWF AND NAM HAS CONTINUED ITS TREND OF KEEPING ODILE REMNANTS SOUTH OF THE AREA...WHICH WOULD DRASTICALLY LOWER PRECIPITATION CHANCES ACROSS THE FORECAST AREA. HOWEVER...THE 00Z GFS AND GEM CONTINUE ITS MORE NORTHERLY TRACK...WHICH WOULD FAVOR MUCH HIGHER PRECIPITATION CHANCES ACROSS THE AREA. FOR NOW...THOUGHT IT PRUDENT TO SPLIT THE DIFFERENCE...WITH THE HIGHEST POPS OVER GENERALLY SOUTHERN KANSAS SATURDAY-SATURDAY NIGHT. CLEARING SKIES...LIGHT WINDS AND DAYTIME TEMPERATURES IN THE 70S ARE ANTICIPATED IN WAKE OF THIS SYSTEM EARLY NEXT WEEK. PRECIPITATION CHANCES MAY INCREASE BY LATE TUESDAY THROUGH WEDNESDAY THOUGH...AS A LUMBERING UPPER TROUGH APPROACHES FROM THE WEST. WARMER TEMPERATURES AND STRENGTHENING SOUTHERLY WINDS ARE ANTICIPATED BY LATE NEXT WEEK...AS ECMWF AND GFS DIG A DEEP UPPER TROUGH ACROSS THE WESTERN CONUS. ADK && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1126 PM CDT WED SEP 17 2014 A FRONTAL BOUNDARY IS EXPECTED TO REMAIN NEARLY STATIONARY TONIGHT FROM WEST-CENTRAL KS THROUGH SOUTHERN KS AND SOUTHERN MO. ISOLATED TO WIDELY SCATTERED TSRA WILL BE POSSIBLE OVERNIGHT INTO THURSDAY AM...TO THE NORTH OF THIS FRONT AIDED BY WEAK FORCING AND MODERATE INSTABILITY. VCTS IS BEING CARRIED FOR MOST TERMINALS. LOW STRATUS/FOG IS EXPECTED TO DEVELOP WESTWARD TO THE NORTH OF THIS FRONT ACROSS CENTRAL AND SOUTHEAST KS OVERNIGHT INTO THURSDAY MORNING. IFR WILL BE LIKELY. THE STRATUS SHOULD BURN OFF TOWARD MIDDAY THURSDAY...AS THE FRONT LIFTS SLIGHTLY NORTHWARD DURING THE DAY. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 89 69 89 70 / 30 10 10 20 HUTCHINSON 88 69 89 69 / 20 10 10 30 NEWTON 85 68 87 69 / 40 10 10 20 ELDORADO 86 68 88 70 / 50 10 10 10 WINFIELD-KWLD 91 69 87 70 / 40 10 10 10 RUSSELL 84 67 89 67 / 10 10 10 40 GREAT BEND 88 67 89 67 / 10 10 10 40 SALINA 81 68 90 70 / 30 10 10 30 MCPHERSON 84 68 88 68 / 30 10 10 30 COFFEYVILLE 88 68 86 69 / 50 10 10 0 CHANUTE 81 67 86 68 / 50 10 10 0 IOLA 80 66 85 68 / 50 10 10 0 PARSONS-KPPF 85 68 86 68 / 50 10 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 18, 1:57 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 157 AM CDT THU SEP 18 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190700- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 157 AM CDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE PREDAWN HOURS THIS MORNING. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE GENERALLY NORTHEAST OF A LINE EXTENDING FROM LINCOLN TO MCPHERSON TO CHANUTE...WITH THE MAIN THREATS HAIL UP TO 2 INCHES IN DIAMETER. ADDITIONALLY...LOCALLY VERY HEAVY RAINFALL AND ASSOCIATED LOCALIZED FLOODING IS POSSIBLE. AREAS OF FOG WILL DEVELOP ACROSS MUCH OF THE AREA LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO ONE HALF MILE AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOG WILL LINGER INTO THE MORNING HOURS ACROSS THE REGION. SOME AREAS MAY DROP TO 1/2 MILE VISIBILITY. A FEW LINGERING STRONG THUNDERSTORMS ARE POSSIBLE DURING THE FIRST PART OF THE DAY THURSDAY...BUT ACTIVITY SHOULD REMAIN ISOLATED. FINALLY...SHOWER AND THUNDERSTORM CHANCES ENTER BACK INTO THE FORECAST BY THE WEEKEND...AS REMNANTS OF A PACIFIC TROPICAL STORM INTERACT WITH AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT. A FEW STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS ARE POSSIBLE...ALTHOUGH THE GREATEST THREAT WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL SATURDAY AND SUNDAY. SHOWERS AND THUNDERSTORMS MAY AGAIN BE POSSIBLE TUESDAY AND WEDNESDAY NEXT WEEK AS ANOTHER DISTURBANCE APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Sep 18, 12:50 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1250 AM CDT THU SEP 18 2014 KSZ072-180615- ALLEN- 1250 AM CDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN ALLEN COUNTY IN SOUTHEAST KANSAS... * UNTIL 115 AM CDT * AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MORAN...OR 16 MILES EAST OF IOLA...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN ALLEN COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3779 9509 3782 9525 3804 9533 3804 9509 TIME...MOT...LOC 0550Z 314DEG 14KT 3796 9511 LAWSON
Special weather statement, Sep 18, 1:31 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 AM CDT THU SEP 18 2014
KSZ072-180700-
ALLEN-
131 AM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 200 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR NEOSHO FALLS...OR 9 MILES
NORTHWEST OF IOLA...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...LA HARPE AND BASSETT.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3792 9528 3789 9552 3794 9553 3804 9552
3805 9543 3804 9537
TIME...MOT...LOC 0631Z 319DEG 14KT 3803 9548
LAWSONSpecial weather statement, Sep 18, 1:59 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 159 AM CDT THU SEP 18 2014 KSZ072-180730- ALLEN- 159 AM CDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ALLEN COUNTY IN SOUTHEAST KANSAS... * UNTIL 230 AM CDT * AT 157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR IOLA...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... HUMBOLDT AND PETROLIA. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3774 9552 3794 9552 3800 9533 3773 9520 TIME...MOT...LOC 0659Z 334DEG 23KT 3787 9538 LAWSON
Local storm report, Sep 18, 2:05 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
205 AM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL IOLA 37.93N 95.40W
09/18/2014 E0.25 INCH ALLEN KS LAW ENFORCEMENT
PEA SIZE HAIL AND 40 TO 50 MPH WINDS REPORTED IN IOLA.
&&
ADKSpecial weather statement, Sep 18, 2:24 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 224 AM CDT THU SEP 18 2014 KSZ072-096-180800- ALLEN-NEOSHO- 224 AM CDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN ALLEN COUNTY IN SOUTHEAST KANSAS... NORTHERN NEOSHO COUNTY IN SOUTHEAST KANSAS... * UNTIL 300 AM CDT * AT 223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HUMBOLDT...OR 9 MILES NORTHEAST OF CHANUTE...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ERIE...ST. PAUL...ELSMORE...SAVONBURG AND STARK. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3752 9509 3751 9543 3782 9547 3784 9514 TIME...MOT...LOC 0724Z 318DEG 26KT 3774 9532 LAWSON
Special weather statement, Sep 18, 2:42 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
242 AM CDT THU SEP 18 2014
KSZ049-180815-
SALINE-
242 AM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 315 AM CDT
* AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR NEW CAMBRIA...OR NEAR SALINA...
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASSARIA...GYPSUM AND BRIDGEPORT.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN
FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK
FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3876 9736 3862 9737 3861 9760 3861 9766
3882 9781 3896 9765 3897 9738
TIME...MOT...LOC 0743Z 319DEG 21KT 3883 9753
LAWSONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 12:19 AM CDT | Special Weather Statement | ICT | Allen | 26 min |
| Sep 18, 12:50 AM CDT | Special Weather Statement | ICT | Allen | 25 min |
| Sep 18, 1:31 AM CDT | Special Weather Statement | ICT | Allen | 29 min |
| Sep 18, 1:49 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 56 min |
| Sep 18, 1:59 AM CDT | Special Weather Statement | ICT | Allen | 31 min |
| Sep 18, 2:24 AM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Sep 18, 2:42 AM CDT | Special Weather Statement | ICT | Saline | 33 min |
| Sep 18, 2:46 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| Sep 18, 2:57 AM CDT | Areal Flood Warning | ICT | Allen | 7 hr |
| Sep 18, 4:21 AM CDT | Areal Flood Warning | ICT | Neosho | 7 hr |
| Sep 18, 4:24 AM CDT | Special Weather Statement | ICT | Chase | 36 min |
| Sep 18, 7:22 AM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| Sep 18, 8:43 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Sep 18, 8:49 AM CDT | Areal Flood Warning | ICT | Greenwood | 5 hr |
| Sep 18, 9:13 AM CDT | Special Weather Statement | ICT | Chase | 32 min |
| Sep 18, 9:17 AM CDT | Special Weather Statement | ICT | Greenwood | 28 min |
| Sep 18, 10:39 AM CDT | Special Weather Statement | ICT | Greenwood | 66 min |
| Sep 18, 11:24 AM CDT | Special Weather Statement | ICT | Butler | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.